# SDR DALA1023359005

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 49,203 hours, 36,322 cycles
- Engine: Pwa JT8D219
- Engine time: 18,371 hours, 14,678 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR1 ENGINE OIL TEMPERATURE FLUCTUATED BETWEEN 130 AND 180 DEGREES. FLIGHT CREW SHUTDOWN THE NR1 ENGINE IAW QRH AND DIVERTED THE ACFT, SAFELY LANDING.  MX REPLACED THE NR1 ENGINE.
